Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Will injections and tentex forte help treat erectile dysfunction?

User rating for this question
Very Good
Answered by

Oncologist
Practicing since : 2002
Answered : 2425 Questions
Question
Hi, I used to feel tired after coming from the office and I was also not able to maintain erection during sex. Hence, I visited a sexologists where I had a blood and urine test. I got a Haemoglobin count of 14.0. My doctor adviced me to take some injections and Tentex forte. Will this help me regain my sexual ability? Please advice. Do I need to take those costly injection?
Posted Sun, 15 Apr 2012 in Erectile Dysfunction
 
 
Answered by Dr. Robert Galamaga 2 hours later
Hello and thanks for the query,

Your question is a very good one and I will try to provide you with some good information and recommendations regarding what is going on.

I recommend you give a trial to what your doctor has recommended. This has been shown in a good percentage of patients to help restore virility and sex drive as well as performance. You need to give this some time - at least a few weeks before making a decision as to whether it truly works.

If this does not provide you with adequate results you could consider a prescription alternative such as Viagra which has provided very good results as well by facilitating better blood flow into the penis in response to stimulation. Your doctor should have also tested your testosterone level to make sure there is no issue there.

I am confident you will regain normal and adequate function. Try to focus on maintaining optimal health including exercise and healthy diet as well. This will work synergistically with the medications we have discussed here.


I thank you again for the query and hope my response serves to be adequate and helpful. Should you have any additional concerns I would be happy to address them.

Sincerely,

Dr. Galamaga
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor